# SDR UHLA201605010201

- Difficulty date: May 1, 2016
- Submitted: May 3, 2016
- Operation: Air carrier
- Aircraft: N204JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000243
- Aircraft time: 17,439 hours, 12,731 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Bleed Valve
- Condition: Failed
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

BLEED 1, OVERPRESSURE EICAS MESSAGE ON CLIMBOUT. RAN QRH, MESSAGE STILL DISPLAYED. COMPLIED WITH WITH INSTRUCTIONS AND RETURNED TO LAND AT DEPARTURE.  DECLARED EMERGENCY, LANDED WITHOUT INCIDENT.  R & R E1 BLEED VALVE AND OPS CHECK GOOD.  NO LEAKS NOTED IAW AMM 36-11-03.
